On the smoothness of the generalized solution of the Dirichlet
Doklady Akademii Nauk, Tome 330 (1993) no. 4, pp. 420-423
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_330_4_a4,
author = {S. A. Iskhokov},
title = {On the smoothness of the generalized solution of the {Dirichlet}},
journal = {Doklady Akademii Nauk},
pages = {420--423},
year = {1993},
volume = {330},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_330_4_a4/}
}
S. A. Iskhokov. On the smoothness of the generalized solution of the Dirichlet. Doklady Akademii Nauk, Tome 330 (1993) no. 4, pp. 420-423. http://geodesic.mathdoc.fr/item/DAN_1993_330_4_a4/